# SDR DL72L001795

- Difficulty date: September 17, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- Aircraft time: 74,597 hours, 50,435 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT IS NOT BLINKING.  REPLACED BATTERY, CK OK.
